# SDR GTIA2019112544817

- Difficulty date: November 24, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N682NK
- Make and model: Airbus A321-231
- Aircraft serial: 7957
- Aircraft time: 7,200 hours, 3,043 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS MEGAPHONE INOP-R/R FWD F/A MEGAPHONE PER SPIRIT EMER EQUIP DRWG NK321-SPACEFLEX-EQ
